CSpace

浏览/检索结果: 共11条,第1-10条 帮助

限定条件                
已选(0)清除 条数/页:   排序方式:
SVM-based Method for Detecting Ranking Functions in Polynomial Loop Programs 期刊论文
Ruan Jian Xue Bao/Journal of Software, 2019, 卷号: 30, 期号: 7, 页码: 1903-1915
作者:  Li, Yi;  Cai, Tian-Xun;  Fan, Jian-Feng;  Wu, Wen-Yuan;  Feng, Yong
收藏  |  浏览/下载:258/0  |  提交时间:2020/02/18
Synthesizing Nested Ranking Functions for Loop Programs via SVM 会议论文
21st International Conference on Formal Engineering Methods, ICFEM 2019, Shenzhen, China, November 5, 2019 - November 9, 2019
作者:  Li, Yi;  Sun, Xuechao;  Li, Yong;  Turrini, Andrea;  Zhang, Lijun
收藏  |  浏览/下载:279/0  |  提交时间:2020/02/18
计算最终线性秩函数的新方法 期刊论文
计算机科学, 2017, 卷号: 044, 期号: 001, 页码: 194
作者:  朱广;  李轶;  吴文渊
收藏  |  浏览/下载:90/0  |  提交时间:2019/12/03
有界闭连通域上的非线性循环终止性分析 期刊论文
软件学报, 2016, 卷号: 27, 期号: 3, 页码: 517-526
作者:  李轶;  冯勇
Adobe PDF(378Kb)  |  收藏  |  浏览/下载:79/0  |  提交时间:2018/03/16
Numerical method for real root isolation of semi-algebraic system and its applications 期刊论文
Journal of Computational and Theoretical Nanoscience, 2016, 卷号: 13, 期号: 1, 页码: 803-811
作者:  Ji, Zhenyi;  Wu, Wenyuan;  Feng, Yong;  Li, Yi;  Qin, Xiao Lin
Adobe PDF(431Kb)  |  收藏  |  浏览/下载:96/0  |  提交时间:2018/03/16
Regular chains under linear changes of coordinates and applications 会议论文
17th International Workshop on Computer Algebra in Scientific Computing, CASC 2015, Aachen, Germany, September 14, 2015 - September 18, 2015
作者:  Alvandi, Parisa;  Chen, Changbo;  Hashemi, Amir;  Marc, Moreno Maza
Adobe PDF(320Kb)  |  收藏  |  浏览/下载:42/0  |  提交时间:2018/03/16
Termination analysis of multipath loop programs with one variable 期刊论文
Ruan Jian Xue Bao/Journal of Software, 2015, 卷号: 26, 期号: 2, 页码: 297-304
作者:  Li, Yi;  Li, Chuan-Can;  Wu, Wen-Yuan
Adobe PDF(731Kb)  |  收藏  |  浏览/下载:48/0  |  提交时间:2018/03/16
Problem formulation for truth-table invariant cylindrical algebraic decomposition by incremental triangular decomposition 会议论文
2014 International Conference on Intelligent Computer Mathematics, CICM 2014, Coimbra, Portugal, July 7, 2014 - July 11, 2014
作者:  England, Matthew;  Bradford, Russell;  Chen, Changbo;  Davenport, James H.;  Maza, Marc Moreno;  Wilson, David
Adobe PDF(557Kb)  |  收藏  |  浏览/下载:51/0  |  提交时间:2018/03/16
有界闭域上的线性赋值循环终止性分析 期刊论文
软件学报, 2014, 卷号: 25, 期号: 6, 页码: 1133-1142
作者:  李轶;  吴文渊;  冯勇
Adobe PDF(738Kb)  |  收藏  |  浏览/下载:66/0  |  提交时间:2018/03/16
一类带初始输入的线性循环终止性分析 期刊论文
四川大学学报. 工程科学版, 2014, 卷号: 46, 期号: 5, 页码: 81-87
作者:  李轶;  李传璨;  吴文渊
Adobe PDF(293Kb)  |  收藏  |  浏览/下载:60/0  |  提交时间:2018/03/16